Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Küchler, U."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Gapeev, Pavel V. and Küchler, U. (2008) On large deviations in testing Ornstein–Uhlenbeck-type models. Statistical Inference for Stochastic Processes, 11 (2). pp. 143-155. ISSN 1387-0874

Gapeev, Pavel V. and Küchler, U. (2006) On Markovian short rates in term structure models driven by different jump-diffusion processes. Statistics and Decisions, 24 (2). pp. 255-271. ISSN 0721-2631

This list was generated on Sat Feb 16 13:46:46 2019 GMT.